MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY

ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY
Catalog Number 08828679190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys procalcitonin v2 results for 1 patient sample on a cobas 8000 core unit.On (b)(6) 2023, the initial result was greater than 100 ng/ml.The sample was repeated and gave a result of greater than 100 ng/ml.On (b)(6) 2023, a 1:3 dilution was made from the initial refrigerated sample and the result was 45 ng/ml.The refrigerated original sample was repeated again and the result was 48.4 ng/ml.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyze serial number is (b)(6).It was found that the stability of the measured samples is 24 hours at 20 to 25 degrees c and 48 hours at 2 to degrees c.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the information provided, the root cause of the event was found to be consistent with the exceeded storage time of the sample for the given temperature.The investigation did not identify a product problem.

Brand Name
ELECSYS BRAHMS PCT
Common Device Name
PROCALCITONIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17671494
Report Number1823260-2023-02864
Device Sequence Number6208309
Product Code PRI
UDI-Device Identifier07613336166642
UDI-Public07613336166642
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K192815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08828679190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown